# SDR UIEA2025070900885

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #10 VC FLAP BULLNOSE O/B EDGE FOUND DEFORMED AND CRACKED.  O/B EDGE DAMAGE AREA REPAIRED AS PER RI-57-40-17758 REV A. NO FURTHER DEFECTS NOTED.
